# SDR UPS02438486

- Difficulty date: May 10, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX- LT BS 1480 BULKHEAD TO FX CHORD CRACKED AT STR 38L.  CHORD REPAIRED AT BS 1480 STR 38L AS PER SRM 51-40-03.
